# SDR DALA2019012500527

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,271 hours, 22,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0917509) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE INNER CHORD FROM BS907 TO BS1006 AT LEVEL LBL45 AT AFT GALLEY AREA. REPLACED INNER CHORD FROM BS 907 TO BS 1006 AT LEVEL LBL45 AT AFT GALLEY AREA AS PER DWG #147A8501 REV C AND SRM 51-40-02.
